# SDR DALA2024070406751

- Difficulty date: July 3, 2024
- Submitted: July 4, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 18-21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR SUPPORT -Y1292 LOCATED BTW FR 18 TO FR 21 AT FWD GALLEY AREA.  REPLACED SEAT TRACK -Y1292 AND SPLICE (1 E/A) LOC BTW FR 12 TO FR 24 AT FWD GALLEY AREA AS PER A320 SRM 51-42-11 AND DWG D53918124.
